MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11956
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
It was reported that, on an unknown date, a clave¿ connector generated a leak during patient use.The reporter stated that the nurses are saying the plunger is not moving and causing a chemo leak with this lot number.They have pulled all their current stock and are requesting to replenish with a new lot number.There was no patient harm reported.
 
Additional Manufacturer Narrative
Received one used 11956 clave connector for inspection.A fold over stick down was observed.The clave was disassembled.A puncture was found on the side wall where the spike had punctured through.No defects or damages on the spike.The reported complaint can be confirmed.The probable cause of the clave seal stick down was accessing the clave at an angled or sliding entry during use.The dfu states: access connectors straight on (without angled or sliding entry).The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.D9 - date returned to mfg: 28aug2025.Corrected information can be found in h6 component code.

Brand Name
CLAVE® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22907270
Report Number9617594-2025-01761
Device Sequence Number8931951
Product Code FPA
UDI-Device Identifier00887709042193
UDI-Public(01)00887709042193(17)300101(10)14292223
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11956
Device Lot Number14292223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO, UNK MFR.
Patient SexUnknown